Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Bruised ribs and thigh, swelling on thigh, taken antibiotics. What does it mean?

i jumped out of my bedroom window 2 weeks ago all though i didnt break any bones i did bruise my ribs and thigh.the swelling in my thigh has not gone down i went to the doctors last week they gave me a course of antbiotic but it has not help they say its full of fluid and i might need to get it drained but its very hot to touch and if i knock it it feels like someone is putting red hot pokers into it does this mean it is infected .i did not break the skin when i fell.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Thanks for posting your query.

Two week after injury to thigh ,it is hot ,red and flucuation present. So the haematoma might get infected. so without drainage of it antibiotics are not helpful.

So as your doctor advised get it drained.

Dr Saurabh Gupta
Orthopaedic surgeon.
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor